# SDR 2007UALA02518

- Difficulty date: July 7, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 41,089 hours, 5,074 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dislodged
- Location: Seat 5e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 5E EEL LIGHT IS DISLODGED FROM SEAT.  REPAIRED TEAR, ALSO REPLACED BROKEN EXIT EEL LIGHT.
